# SDR DXTA200501139

- Difficulty date: December 11, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 7,347 hours, 6,087 cycles
- Engine: Pwa JT15D5
- Engine time: 7,351 hours, 6,099 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448809
- Part serial: C4395N
- Condition: Failed
- Part time: 1,369 hours, 1,160 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DID NOT GET FULL PWR ON RIGHT HAND ENGINE DURING STATIC TAKEOFF, N1 75.9 ITT 450, N2 83 WITH THROTTLES FULL FWD.  REMOVED AND REPLACED RIGHT ENGINE FCU AND FUEL PUMP.  ENGINE OPERATES NORMAL AT THIS TIME IAW PWA M/M 71-00-00.
